# SDR P2EA99132

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Valve
- Condition: Lack Of Lube
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 707 - AS POWER WAS APPLIED FOR TAKEOFF, NR 1 ENGINE START VALVE OPEN LIGHT ILLUMINATED.  INDICATION WAS ACCOMPANIED BY A POPPING SOUND.  CLEANED AND LUBED NR 1 PRESSURE REGULATING SHUTOFF VALVE.  OPS CHECK NORMAL.  (M)
